MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure.During the procedure, it was noted that one device did not properly deploy the implant; therefore, the device was removed from the patient through the sheath.It was noted that once the device was removed from the sheath, the needle had broken off.The procedure was completed with additional implants, and it was noted that the patient only had mild bleeding.Investigation of the returned device on (b)(6) 2023 confirmed that 38mm of the needle was broken but was included with the returned device, and the entire length of the needle was accounted for.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316,rancho el descanso
tecate
MX  
Manufacturer Contact
elizabeth ashworth
4155 hopyard road
pleasanton, CA 94588
9253296525
MDR Report Key17444847
Report Number3015181082-2023-00034
Device Sequence Number2735543
Product Code PEW
UDI-Device Identifier10814932020350
UDI-Public10814932020350
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924185
Device Lot Number73C2301016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale